# SDR AALA202206134555

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Brake Assy
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR BOARD SUPPORT BREAK ASSEMBLY LOCATED AT BS 540, LBL 3. REPLACED BREAK ASSEMBLY PER AARD 51-00-05.
